# SDR SWAA012589

- Difficulty date: September 18, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 44,062 hours, 42,364 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 65C25922
- Condition: Worn
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND PLAY AT LH AILERON HINGES.                                                        R&R BEARINGS AT # 1, 2 & 4 HINGES PER MM.
